# SDR DALA2021052802958

- Difficulty date: May 28, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 75,800 hours, 9,958 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Extract
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SHIP 3308 NUMEROUS VENT EXTRACT OVBD CAUTION MESSAGES WITH ASSOCIATED ELECTRICAL SMELL DURING DESCENT. CORRECTIVE ACTION: POST FLIGHT REPORTS EXTRACT FAN(7HQ)/AEVC(2HQ). FOUND BAD FAN (7HQ). R&R EXTRACT FAN PER A330 AMM 21-26. OPS CHECKS GOOD. NO ODOR NOTED. AVEC SYSTEM TEST PASS. (7338508)
